MAUDE Adverse Event Report: INFUTRONIX LLC HALO AMBULATORY INFUSION PUMP SYSTEM (ALSO WITH TRADE NAME NIMBUS PAINPRO)

INFUTRONIX LLC HALO AMBULATORY INFUSION PUMP SYSTEM (ALSO WITH TRADE NAME NIMBUS PAINPRO)
Model Number NIMBUS PAINPRO
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Device Operates Differently Than Expected (2913); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Infutronix was unable to confirm the user-reported complaint.Upon investigation of the complaint, it was found that the device was scrapped before evaluation could be performed.Infutronix has issued a non-conformance report (nc# (b)(4)).Upon receiving the complaint, it was initially determined as not reportable by the manufacturer.Thus it led to the scrapping of the device.During the review of the complaint file by quality/management, it was determined as mdr reportable on 11/16/2017.
 
Event or Problem Description
The user reported an infusion flow rate issue with the device."i wanted to let you know that we tried a new setting with the nimbus pump on friday for a patient who had an open ventral hernia repair.It was for bilateral esp catheters.We were able to program the settings of 3ml/hr with a 15ml bolus every 3 hours.This worked great until monday morning.The alarms for the right pump said e09 first and then e08.The right pump also said that the volume left to infuse was 0ml while the left pump still said there was over 100mls left.We used 1000ml bag and both pumps were set to have total of 500ml each.When looking at the bag on monday morning, it appeared to have at least 200ml left.We reprogrammed them to have another 100ml each.The catheters were pulled today and upon reviewing the pumps, the total infused for the right was 575ml and for the left was 576ml.Volume remaining to be infused was 0ml each.The floor nurses were frustrated because during the night, the pump was alarming saying it was empty when clearly it wasn't.So from our experience, we can't really confirm that there was a leak from the tubing.Also, we will be checking with our pharmacy to see how much they are filling the bags and was there actually more than 1000 ml." the device reported in this mdr is the right pump mentioned above by the reporter.No patient injury or harm was reported by the user.

Brand Name
HALO AMBULATORY INFUSION PUMP SYSTEM (ALSO WITH TRADE NAME NIMBUS PAINPRO)
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX LLC
177 pine street
natick MA 01760
MDR Report Key7113502
Report Number3011581906-2017-00004
Device Sequence Number16581846
Product Code FRN
UDI-Device Identifier00817170020000
UDI-Public00817170020000
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K140783
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNIMBUS PAINPRO
Device Lot Number161114-198
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2017
Initial Report FDA Received Date12/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1